Items where Author is "Al-Hutami, Hana"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Ahmad, Bashir and Ntouyas, S. and Alsaedi, A. and Al-Hutami, Hana (2014) Nonlinear $q$-fractional differential equations with nonlocal and sub-strip type boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (26). pp. 1-12. ISSN 1417-3875

This list was generated on Sat Oct 16 19:20:30 2021 CEST.